Medi First Plus Cough & Cold relief replaces the Medifirst cold relief tablets. This cold relief medication is a fast-acting, multi-symptom medication for the relief of coughs, chest congestion, sinus pressure and headache. Contains the same ingredient as national brand name cold relief medication but at a fraction of the price.
Each caplet contains Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, Guaifenesin 100 mg and Phenylephrine HCl 5 mg.
Individual dose packets makes it easier for users to get the correct dosage in a sanitary packet. Cold & cough relief caplets are individually wrapped 2 caplets per package. Easy dispensing box for effective use in workplace first aid kits and cabinets.
40 packets of 2 caplets per box.